# SDR SIMA20170814009

- Difficulty date: August 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 32,777 hours, 28,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT OMEGA BEAM.   REPAIRED IAW SRM 53-24-10, FIGURE 202.
